Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Missed Lexapro question again  (Read 175 times)

0 Members and 1 Guest are viewing this topic.

Offline shardeni

  • Newbie
  • *
  • Posts: 49
  • Rec's: 1
  • Personal text
    • Poke This Member
Missed Lexapro question again
« on: May 03, 2014, 09:26:53 AM »
Last weekend I missed 3 doses of my Lexapro (out of town, forgot meds).  I resumed on Sunday night but I have become anxious over the last 2 days, having to take Xanax a couple times. Could this be delayed reaction from the missed doses?  Or do you think I should contact my doctor to up my dose to 15 mg ( I currently take 10 a day).

And if I increase my dose, how long will it take to kick in?  Will it be 3-4 weeks like when I first started it?

Thank you.
Bookmark and Share

Offline AncientMelody

  • Hero Member
  • *****
  • Posts: 745
  • Rec's: 15
  • Personal text
    • Poke This Member
Re: Missed Lexapro question again
« Reply #1 on: May 03, 2014, 11:21:53 AM »
I'd give it a couple weeks back on your usual dose and see how things go from there.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4592
  • Country: au
  • Rec's: 105
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Missed Lexapro question again
« Reply #2 on: May 03, 2014, 06:27:08 PM »
Could this be delayed reaction from the missed doses?

It may be. If it continues next week then you may need to up the dose.

Quote
And if I increase my dose, how long will it take to kick in?  Will it be 3-4 weeks like when I first started it?

Unfortunately, yes.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline shardeni

  • Newbie
  • *
  • Posts: 49
  • Rec's: 1
  • Personal text
    • Poke This Member
Re: Missed Lexapro question again
« Reply #3 on: May 03, 2014, 10:07:20 PM »
Thank you both.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
1 Replies
4229 Views
Last post April 24, 2009, 05:55:12 PM
by danilan80
3 Replies
2430 Views
Last post June 09, 2012, 09:38:41 PM
by insights
5 Replies
1895 Views
Last post April 13, 2013, 11:22:35 PM
by bev1234
1 Replies
254 Views
Last post November 27, 2013, 10:13:53 PM
by insights
2 Replies
200 Views
Last post April 27, 2014, 07:11:04 PM
by shardeni